Made with for the best grocery shopping experience
Equate Dye-Free Ibuprofen Tablets, 200 mg, 100 ct

Equate Dye-Free Ibuprofen Tablets, 200 mg, 100 ct

$ 2.89
SKU:

Compare to Advil Tablets Active Ingredient.** 
Equate Dye-Free Ibuprofen Tablets:

  • Pain reliever/fever reducer (NSAID)
  • Ibuprofen 200mg is dye-free
  • Useful for headache, toothache, backache, menstrual cramps and much more
  • Helps temporarily reduce fever